# SDR REXA2019123011829

- Difficulty date: December 13, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FRAME AT BS 349, BETWEEN STRINGERS 26 - 27R IN THE MAIN AVIONIC COMPARTMENT.   THE CORROSION WAS REMOVED IAW SRM 51-21-06-001-001-A01, AND THE REWORKED AREAS  WERE MEASURED AT ORIGINAL THICKNESS 0.050",  MAXIMUM DEPTH REMOVED WAS 0.004" AND FOUND WITHIN LIMITS IAW SRM 53-00-06-20.
